# SDR NEFSDO03

- Difficulty date: July 11, 2005
- Submitted: August 11, 2005
- Operation: General aviation
- Aircraft: N9167P
- Make and model: Piper PA-24-260
- Aircraft serial: 244655
- Aircraft time: 3,359 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3210 · Main Landing Gear
- Part: Roll Pin
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2149 Z PILOT ADVISED HE BELIEVED THE AIRCRAFT LT MAIN GEAR COLLAPSED. THE SAFETY DEVICE (ROLL PIN) WAS NOT INSTALLED. THIS ALLOWED THE NUT TO ROTATE ALLOWING THE STUD TO BACK OUT OF THE CASTING. THIS CAUSED THE LT MAIN LANDING GEAR TO COLLAPSE.  AD97-01-01R1 TO PREVENT MAIN LANDING GEAR (MLG) COLLAPSE CAUSED BY MAIN GEAR SIDE BRACE STUD CRACKED.  ANNUAL INSPECTION C/W FEB 1, 2005.
